# SDR 2016FA0000191

- Difficulty date: March 29, 2016
- Submitted: April 26, 2016
- Operation: General aviation
- Aircraft: N744H
- Make and model: Waco CTO
- Aircraft serial: A95
- Aircraft time: 14,000 hours, 9,999 cycles
- Engine: Wright R760E2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE LT MAIN GEAR ATTACHING POINT BOLT SHEARED CAUSING THE LT MLG TO FOLD UNDER THE AIRCRAFT.  A VISUAL INSPECTION REVEALED THAT THE LT TRAILING GEAR ATTACHING POINT HOLE THAT CONNECTS TO THE FUSELAGE WAS ELONGATED CAUSING ADDITIONAL STRESS ON THE BOLT AND ITS SUDSEQUENT FAILURE.  DUE TO THE AIRCRAFT`S AGE,  WAS UNABLE TO FIND A PN FOR THE ITEM IN QUESTION.
